Well I don't know about all these "you can do it" messages, or especially the last guy saying that you're no different than anyone else. I know this may sound odd, but I've been through withdrawals (oxycodone) 3 separate times. The first time, I thought I was going to lose it. There was a reason I took those meds: my back and left knee constantly are killing me. When I got off, it wasn't the "withdrawal" symptoms as much as it was the fact that I was truly in pain with nothing powerful enough to stop it really. For the most part, naproxen and tramadol would have worked; I don't have any tramadol though. So for me, the worst part of withdrawal wasn't the symptoms themselves (hell, it's basically like having a cold), it was the pain that was there the whole time. I probably need surgery for it (from an accident and genetics), but I don't have insurance (and paying for the oxycodone out of your pocket meant that sometimes, the oxy would have to wait), which is why I went through withdrawal three times. All were due to lack of money really. The first time was bad, and I do mean bad. It was about a week of hell, the usual cravings, dreams, whatever else you want to think of. But by the second time it happened, it wasn't that bad. A mild cold-like feeling for two days...the only problem was the pain that kinda just stayed there. Really, as I'm writing this right now, I'm going through withdrawal. It isn't too much of an interruption of my life; I don't like the fact that I'm 21 and in more pain than an arthritic middle-aged man, but it isn't terrible. For all those suffering from withdrawal, there are a few things I've found that works and other people haven't mentioned. One: Buy loperamide. You may know this by the brand name "Immodium," but just find loperamide HCl. It will stop the diarrhea and anything else like that. Two: If you can, look in the store for something with Dextromethorphan HBr. These are both opiates that can be bought over the counter; however, they don't get you high, so you're out of luck there. The Dextromethorphan brings back that "warm" feeling that the opiates brought, which should stop you from getting the chills and shakes as often. Other than these two things, you just gotta tough it out. If you have pain that was there before, talk to your doctor. If it's gone by now, you should only have -at most- a week to go through.